A female asked:
Disclaimer

hi, dark brown blood the day i start ovulating, 5 days after taking plan b. it lasted a moment then became spotting (brown) for the next week. preggo?

1 doctor answer
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Side effect: most likely a side effect of PLan B. If you are having unprotected intercourse, do a home pregnancy test.
Answered on Sep 13, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Normal variation: What you described is consistent with normal variations in menstrual rhythm and is normal. For good health - Have a diet rich in fresh vegetables, fru ... Read More
2
2 thanks
A 25-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Maybe. Maybe not.: A urine pregnancy test, done correctly, gives a reliable result 3 weeks after sex (3 weeks after when conception might have occurred), or 1 week after ... Read More
A 33-year-old female asked:
Dr. John cuong Doan
17 years experience Family Medicine
When in doubt: just check pregnancy test in 2 weeks and repeat if negative in 1 week. And if you are still not bleeding normally and first pregnancy test was negati ... Read More
A 46-year-old member asked:
Dr. Michael Traub
18 years experience Fertility Medicine
No: Very difficult to know. The effects of Depo-Provera can last up to 18 months after stopping the shot, especially if you are on it long term. Most wome ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month